# SDR FDEA202102230600

- Difficulty date: February 23, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 36,908 hours, 19,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: A53610571000
- Condition: Damaged
- Location: Fwd Nlg Ww
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL BULKHEAD  DAMAGE (STIFFENER CRACK/DEFORMAT  COMPLY WITH E..A. 6-5310-T0360151 REV NO.  POS. P1  INFO 07MAR21 01:32  ** ATTACHED TO WORK ORDER 00079413 **  STRP 07MAR21 03:12   MEM U  FACT 07MAR21 03:12   MEM U  COMPLIED WITH EA 6-5310-T0360151  WITH PERMANENT  REPAIR TO NLG WW BULKHEAD STIFFENER/ DEFORMATION AT  Y=15 GOUGE AT Y=20   REPAIRED PER E.A. 6-5310-T0360151 PT 1
